# SDR 9JLA201512098832

- Difficulty date: October 22, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N42EL
- Make and model: Raythn 390
- Aircraft serial: RB142
- Aircraft time: 2,632 hours, 3,228 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Part number: 3904302380003
- Condition: Broken
- Location: Pax Door
- Part time: 2,632 hours, 3,228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW INDICATED THAT WHEN A PAX WAS EXITING THE ACFT, THE MAIN CABIN DOOR SNUBBER LOWER ATTACHMENT BRACKET BROKE.  THIS BRACKET IS NOT MADE VERY STRONG TO BEGIN WITH, IT IS ONLY A MATTER OF TIME BEFORE IT CRACKS UNDER NORMAL CONDITIONS.  THE CABIN DOOR BRACKET WAS REMOVED & A NEW BRACKET WAS INSTALLED, PN 390-430238-0003.  OPERATIONS CHECKED OK.  THE ACFT WAS RETURNED TO SERVICE.
